# SDR ASAA2016021715683

- Difficulty date: February 17, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 36,689 hours, 12,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A82136
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD PLATE IS CORRODED.  ACFT GROUNDED.  BLENDED AWAY CORROSION AND REMOVED .008 IN OF MATERIAL IAW SRM 53-60-15-1A-1.  ORIG THICKNESS .050 AND REMAINING MATERIAL .042 WHICH IS OUT OF LIMITS IAW SRM 53-60-15-1A-1, FIG 103 D.  REMOVED DAMAGED THRESHOLD PLATE IAW SRM 51-40-02.  RECEIVED NEW THRESHOLD AND LOCATED, DRILLED, DEBURRED, AND COUNTERSUNK FASTNER HOLES IAW BAC DWG 196A8340, REV-, SRM 51-40-05 AND SRM 51-40-08.  APPLIED ALODINE AND PRIME TO AREAS OF BARE METAL IAW SRM 51-20-01.  INSTALLED NUTPLATES ONTO NEW THRESHOLD PLATE AND INSTALLED THRESHOLD PLATE ONTO AFT CARGO DOOR, LWR SILL AS REQUIRED IAW SRM 51-40-02, PO 860072.1 DOT REMOVED.
